I have two white patches on my face the size of a penny. These marks appeared during the start of Accutane

The one on my forehead is slightly elevated while the cheek one is completely flat and a slight red dot in the middle. It has been 6 months post accutane, these patches just would not go away. I have tried Tanning in the sun, hydro-cortisone, vitamins what not. These marks suddenly appeared during the start of accutane and just won't go away.

Doctor Answers 1

Patches on accutane

Without a photo, it is impossible to evaluate if this could be due to accutane or not.  The best thing is to see your dermatologist in person for an evaluation, which is always better than photos, and possible treatment.  

Miami Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.